General Question

Badlands_babe's avatar

I am taking clarithromycin, my glands and head started hurting, should I continue to take it.

Asked by Badlands_babe (4 points ) 3 months ago

Swollen glands headache while taking clarithromycin.

Observing members: 0 Composing members: 0

5 Answers

Adirondackwannabe's avatar

Headaches are fairly common with it, but don’t check here. Call your doctor. That’s what you’re paying them for. The advice you get here is worth exactly what you pay for it. And welcome to fluther.

gailcalled's avatar

Call doctor or pharmacist asap, and certainly before taking another dose, please. Welcome.

marinelife's avatar

Please call your doctor’s office!

elbanditoroso's avatar

It’s an anti-biotic and they gave it to you to kill some biological threat to your system. So if you don’t take it, the bug or disease or symptom isn’t going to go away. For that reason alone you should take it.

If it has side effects, then have the prescribe something else. But don’t quit taking an anti-biotic, because the effects of not taking it (and letting the bug continue to thrive) can be very unhealthy.

JLeslie's avatar

Call your doctor to switch your meds. He might have you take one more pill to confirm it’s really from the drug, but definitely consult with the doctor. Do you have any double vision? If so I would not take one more pill of that drug.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther